# SDR SWAA2023010386896

- Difficulty date: January 1, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N239WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34714
- Aircraft time: 55,439 hours, 33,230 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BELOW OVERHEAD BIN 1 AND 4ABC AND L1 EXTERIOR INOP.   R/R M1675 EMERGENCY EXIT BATT PACK REF AMM 33-51-06. ALSO R/R EMERGENCY AREA LIGHT BELOW OVERHEAD BIN 4ABC REF AMM 33-51-03. OPS CHECK GOOD.
